Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homogeneous Fourier multipliers in the plane


Authors: Javier Duoandikoetxea and Adela Moyua
Journal: Proc. Amer. Math. Soc. 112 (1991), 441-449
MSC: Primary 42B15
MathSciNet review: 1057743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a homogeneous of degree zero function on the plane, we study conditions on the first derivative of its restriction to the unit circle in order to deduce that it is an $ {L^p}$-multiplier.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057743-3
PII: S 0002-9939(1991)1057743-3
Article copyright: © Copyright 1991 American Mathematical Society